# SDR SWAA2022022822618

- Difficulty date: December 3, 2018
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 41,300 hours, 24,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON RH TRANSITION ANGLE STA. 767-787 / CORROSION REMOVAL ALLOWS 10% MATERIAL BAC1496-377 . ORIG MATERIAL IS .040; REMOVED CORROSION AND EXCEEDED 10% MATERIAL LOSS. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 ; REPLACED NEW TRANSITION ANGLE; P/N 146A7502-30; R/H FROM STA. 727 TO 787 RBL.20 ; STRINGER 25 PER SRM. 51-10-02 ; NUT PLATES ADHESIVE TESTED GOOD PER SRM.51-40-10.
